Advil Multi-Symptom Cold and Flu Coated Tablets - 10 ct

Save $4

Price:
$5.99 $9.99

Description

Temporarily relives these symptoms associated with the common cold or flu: headache; fever; minor body aches and pains; nasal congestion; runny nose; sinus pressure; sneezing. Reduces swelling of the nasal passages. Temporarily restores freer breathing through the nose. Advil Multi-Symptom Cold & Flu Coated Tablets - 10 ct
Indications:
Health Concern: Cold;Flu

Ingredients:
Inactive Ingredients: Acesulfame Potassium; Artificial Flavors; Carnauba Wax; Colloidal Silicon Dioxide; Corn Starch; Croscarmellose Sodium; Glycerin; Glyceryl Behenate; Hypromellose; Lactic Acid; Lecithin; Maltodextrin; Medium-Chain Triglycerides; Microcrystalline Cellulose; Pharmaceutical Ink; Polydextrose; Polyvinyl Alcohol; Pregelatinized Starch; Propyl Gallate; Silicon Dioxide; Sucralose; Synthetic Iron Oxide; Talc; Titanium Dioxide; Triacetin; Xanthan Gum

Ingredients: In Each Tablet: Chlorpheniramine Maleate 4 mg; Ibuprofen 200 mg; Phenylephrine HCl 10 mg

Directions:
Instructions: Do not take more than directed. Adults and children 12 years of age and over: take 1 tablet every 4 hours while symptoms persist; do not take more than 6 tablets in any 24-hour period, unless directed by a doctor. Children under 12 years of age: do not use. Read all warnings and directions before use. Keep carton. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F).

Payment & Security

Amazon American Express Apple Pay Diners Club Discover Elo Google Pay JCB Mastercard PayPal Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed